# SDR CALA2013091800685

- Difficulty date: September 17, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 48,960 hours, 15,681 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC05
- Part serial: 0480
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRSPEED & ALTITUDE UNRELIABLE ANNUNCIATIONS. ENGINE CONTROL ANNUNCIATIONS. TAT & N1 LIMIT INDICATIONS BLANK. 240 KIAS DIFFERENTIAL BETWEEN C/A & FIRST OFFICERS AIRSPEED. INVALID FAULT CODE 34-21038 ON LT ADIRU IAW FIM 34-21 TASK824.  REPLACED PSEU LT ADIRU IAW AMM 32-09-10 & AMM 34-21-01.  ALL TESTS PASSED.
